alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : JALAL, TANWEER [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Jalal, Tanweer. Topological properties of some sequences defined over n−normed spaces. Proyecciones (Antofagasta), 2020, vol.39, no.5, p.1137-1155. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 Jalal, Tanweer. Some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operator. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.91-105. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Jalal, Tanweer and Malik, Ishfaq Ahmad Some new triple sequence spaces over n-normed space. Proyecciones (Antofagasta), Sept 2018, vol.37, no.3, p.547-564. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information